# SDR DHL2003806007

- Difficulty date: June 5, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 090
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY UNIT.  OPS CHECKED GOOD IAW M/M 33-50-1.
